# SDR HDNA2022062310009

- Difficulty date: June 23, 2022
- Submitted: June 28, 2022
- Operation: Air carrier
- Aircraft: N616PA
- Make and model: Bell 407
- Aircraft serial: 53723
- Aircraft time: 3,419 hours, 5,245 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Part number: 2829550007
- Part serial: NA
- Condition: Worn
- Location: Zone 100
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

CREW SMELLED FUMES IN THE CABIN WHEN THE AIR CONDITIONER WAS TURNED ON.  INSPECTION DEEMED THE AFT EVAPORATOR MOTOR REVEALED DEEP COMMENTATOR WEAR / FAILURE.
